Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Korean Circ J. 2013 Jan;43(1):48-53. English. Case Report. https://doi.org/10.4070/kcj.2013.43.1.48
Rhew SH , Ahn Y , Cho EA , Kim MS , Jang SY , Lee KH , Lee MG , Park KH , Sim DS , Hong YJ , Kim JH , Jeong MH .
Department of Cardiology, Cardiovascular Center, Chonnam National University Hospital, Gwangju, Korea. cecilyk@hanmail.net
Abstract

Drug-eluting stents (DES) have gained great popularity because of extraordinarily low rates of restenosis. Despite these superior clinical outcomes, several cases regarding the severe multi-vessel coronary spasm, although rare, after the placement of first generation DES have been reported. We report a case of severe, multi-vessel coronary spasm that occurred two occasions after placement of a zotarolimus-eluting stent, one of the second generation DES, in a 42-year-old man with unstable angina. The first incidence was relieved by intracoronary nitroglycerin alone, and second incident, which had combined fixed stenosis was treated with intracoronary nitroglycerin and everolimus-eluting stent.

Copyright © 2019. Korean Association of Medical Journal Editors.